# SDR I5EA201910231001

- Difficulty date: October 21, 2019
- Submitted: October 31, 2019
- Operation: Air carrier
- Aircraft: N420US
- Make and model: Boeing 737401
- Aircraft serial: 23987
- Aircraft time: 68,261 hours, 43,627 cycles
- Engine: Cfmint CFM563B2
- Engine time: 65,622 hours, 44,681 cycles
- System (JASC): 7700 · Engine Indicating System
- Part: Indicator
- Part number: WL20EE06
- Part serial: AR907115
- Condition: Malfunctioned
- Location: Egt
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

#1 ENGINE EGT SURGE TO 1300'C MULTIPLE TIMES (3 TIMES LESS THAN 1 MINUTE SECOND EACH)
